# SDR SIMA20160715004

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 31,229 hours, 22,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RT FLOOR SUPPORT BETWEEN STRINGER 27 AND 26 RT IS CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-20 AND 51-42-06.
